VOL. 59 · NO. 1 | Spring 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 59 (1), (Spring 2015)
No abstract available
Articles
Peer Christian Kunstmann
Illinois J. Math. 59 (1), 1-19, (Spring 2015) DOI: 10.1215/ijm/1455203156
KEYWORDS: 46B70, 47A60, 42B25
Jang-Mei Wu
Illinois J. Math. 59 (1), 21-41, (Spring 2015) DOI: 10.1215/ijm/1455203157
KEYWORDS: 53C17, 30L05
L. Mazet, G. A. Wanderley
Illinois J. Math. 59 (1), 43-53, (Spring 2015) DOI: 10.1215/ijm/1455203158
KEYWORDS: 53A10
Artan Sheshmani
Illinois J. Math. 59 (1), 55-83, (Spring 2015) DOI: 10.1215/ijm/1455203159
KEYWORDS: 14N35, 53D45
Philip M. Gipson
Illinois J. Math. 59 (1), 85-98, (Spring 2015) DOI: 10.1215/ijm/1455203160
KEYWORDS: 46L05, 46L08, 46L80, 16D70
Tadahito Harima, Akihito Wachi, Junzo Watanabe
Illinois J. Math. 59 (1), 99-113, (Spring 2015) DOI: 10.1215/ijm/1455203161
KEYWORDS: 13E10, 13F20, 20B35
Nobuo Hara
Illinois J. Math. 59 (1), 115-142, (Spring 2015) DOI: 10.1215/ijm/1455203162
KEYWORDS: 14J60, 14G17, 14J26
Joseph G. Conlon, Arash Fahim
Illinois J. Math. 59 (1), 143-187, (Spring 2015) DOI: 10.1215/ijm/1455203163
KEYWORDS: 35R60, 82B20, 82B28
Alastair Fletcher
Illinois J. Math. 59 (1), 189-217, (Spring 2015) DOI: 10.1215/ijm/1455203164
KEYWORDS: 30C65, 30D05, 37F10
Teodor Banica, Szabolcs Mészáros
Illinois J. Math. 59 (1), 219-233, (Spring 2015) DOI: 10.1215/ijm/1455203165
KEYWORDS: 46L65, 46L54
Yan-Xia Ren, Renming Song, Rui Zhang
Illinois J. Math. 59 (1), 235-276, (Spring 2015) DOI: 10.1215/ijm/1455203166
KEYWORDS: 60F05, 60J80, 60J25, 60J35
Backmatter
Illinois J. Math. 59 (1), (Spring 2015)
No abstract available
Back to Top